# SDR CIEA201209050003

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N312LG
- Make and model: Lear 35A
- Aircraft serial: 35489
- Aircraft time: 13,017 hours, 9,979 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Insulation
- Part number: 25191592
- Condition: Melted
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN COMING FROM LT BENCH DUCT REAR SEAT. DURING CRUISE FLIGHT AND EVENTUALLY SUBSIDED BEFORE RETURNING TO DEPARTURE AIRPORT. MX INVESTIGATED AND FOUND HOOK AND LOOP ATTACHING THE INSULATION THAT WRAPS AROUND THE WING ANTI-ICE LINE MELTED AGAINST THE HOT TUBE. THIS IS LOCATED AT THE LT SIDE OF THE CABIN WHERE THE TUBE TURNS TO EXIT THE FUSELAGE AND GOES TO THE WING L/E.  ADJUSTED THE INSTALLATION OF THE INSULATION, RAN THE ENGINES, TURNED ALL BLEED AIR AND ELECTRICAL SYSTEMS ON WITH NO FURTHER DEFECTS NOTED.
